# SDR SWIA200616535

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 5,868 hours, 5,315 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1135
- Condition: Malfunctioned
- Location: Stab Channel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 WILL NOT ENGAGE.  REPLACED MCU REF CRJ 200 MM 27-42-05.
